Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/13921
Title: Higher v(n) torsion in Lie groups
Authors: Hunton, J
Mimura, M
Nishimoto, T
Schuster, B
First Published: Oct-1998
Citation: JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN, 1998, 50 (4), pp. 801-818
DOI Link: 10.2969/jmsj/05040801
ISSN: 0025-5645
Links: http://hdl.handle.net/2381/13921
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.